EconPapers    
Economics at your fingertips  
 

On a Higher-Order Nonlinear Difference Equation

Bratislav D. Iričanin

Abstract and Applied Analysis, 2010, vol. 2010, 1-8

Abstract:

This paper shows that all positive solutions of a higher-order nonlinear difference equation are bounded, extending some recent results in the literature.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/418273.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/418273.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:418273

DOI: 10.1155/2010/418273

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:418273